# SDR AWXA9500413

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 13003100
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, F

## Discrepancy

PHX -  FLT 742 - ELP TO LAS DURING CRUISE, APU FIRE LIGHT AND BELL CAME ON.  APU PREVIOUSLY PLACARDED, FIRE EXTINGUISHING SYSTEM INOP.  CREW PULLED FIRE HANDLE AND WARNINGS CEASED.  CREW ELECTED TO RETURN TO PHX.  MAINTENANCE FOUND LOOP-M 334 OUT OF TOLERANCE, REPLACED M 334 AND CLEANED PLUG D 4816.  SYSTEM OPS CHECKED OK, AC RETURNED TO SERVICE.  (W)
